# SDR CA080215001

- Difficulty date: February 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 67,761 hours
- Engine: Pwa PW4060
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Video Monitor
- Part number: 4954200001
- Condition: Fire
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND AFTER PASSENGERS HAD DEPLANED, THE F/A STILL ONBOARD THE AC NOTICED ONE OF THE BULKHEAD INFLIGHT ENTERTAINMENT MONITORS HAD FLAMES AND SMOKE EMINATING FROM IT.  AFTER INSPECTION OF VIDEO MONITOR, MAINT FOUND A PLUG MELTED AT PIN.  HARNESS WAS DISCONNECTED FROM P1 DISCONNECT ABOVE NO SMOKING SEATBELT SIGN. COAX CABLE ALSO DISCONNECTED. MONITOR REMOVED. FOUND CB ON P-37 PANEL IN E/E COMPT POPPED. VIDEO MONITOR MFR P/N: 02190830-1, MFG CODE: P0173 (TC NR 20080215001).
